# SDR ASAA2016052716875

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 33,845 hours, 10,006 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Failed
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS THAT THE F/O'S CDU KEYPAD IS MISSING THE O-KEY.  ACFT GROUNDED. R & R F/O'S CDU KEYBOARD REF AMM 34-61-01.  OPS NORMAL, GROUND VERIFCATION ACCOMPLISHED.
